# SDR U0GA2009072782616

- Difficulty date: July 27, 2009
- Submitted: August 5, 2009
- Operation: Air carrier
- Aircraft: N156MC
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0613
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

1ST FLIGHT OUT, FIRE WARNING HORN STARTED GOING OFF WITHOUT LIGHT IN FLIGHT NO OTHER INDICATIONS OF FIRE, RETURNED TO BASE.
